# SDR MZZA99214

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A CRACK WAS FOUND ON RIGHT WING UPPER STRINGER S-9 ATTACHED TO WS 629 RIB.  THE CRACK WAS STOP DRILLED AND REPAIRED PER CMI EA NR 5762-01050.  (M)
